Issues

 / 

1991

 / 

August

  

Reviews of topical problems


Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media

PACS: 05.45.Df, 05.45.Mt, 43.20.Dk (all)
DOI: 10.1070/PU1991v034n08ABEH002461
URL: https://ufn.ru/en/articles/1991/8/a/
Citation: Abdullaev S S, Zaslavskii G M "Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media" Sov. Phys. Usp. 34 (8) 645–664 (1991)
BibTex BibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
%0 Journal Article
%T Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media
%A S. S. Abdullaev
%A G. M. Zaslavskii
%I Physics-Uspekhi
%D 1991
%J Phys. Usp.
%V 34
%N 8
%P 645-664
%U https://ufn.ru/en/articles/1991/8/a/
%U https://doi.org/10.1070/PU1991v034n08ABEH002461

Оригинал: Абдуллаев С С, Заславский Г М «Классические нелинейная динамика и хаос лучей в задачах распространения волн в неоднородных средах» УФН 161 (8) 1–43 (1991); DOI: 10.3367/UFNr.0161.199108a.0001

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions